The divergence phenomena of interpolation type operators in $L^p$ space
Colloquium Mathematicum, Tome 63 (1992) no. 2, pp. 323-328
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Keywords:
real distinct nodes, $L^p$ space, divergence phenomenon, approximation, interpolation type operator
Affiliations des auteurs :
T. Xie 1 ; S. Zhou 1
@article{10_4064_cm_63_2_323_328,
author = {T. Xie and S. Zhou},
title = {The divergence phenomena of interpolation type operators in $L^p$ space},
journal = {Colloquium Mathematicum},
pages = {323--328},
year = {1992},
volume = {63},
number = {2},
doi = {10.4064/cm-63-2-323-328},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-63-2-323-328/}
}
TY - JOUR AU - T. Xie AU - S. Zhou TI - The divergence phenomena of interpolation type operators in $L^p$ space JO - Colloquium Mathematicum PY - 1992 SP - 323 EP - 328 VL - 63 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-63-2-323-328/ DO - 10.4064/cm-63-2-323-328 LA - en ID - 10_4064_cm_63_2_323_328 ER -
T. Xie; S. Zhou. The divergence phenomena of interpolation type operators in $L^p$ space. Colloquium Mathematicum, Tome 63 (1992) no. 2, pp. 323-328. doi: 10.4064/cm-63-2-323-328
Cité par Sources :